Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Janelle!

Posted by male34 on March 24, 2003, at 18:16:00

In reply to Re: Janelle! wendy b., posted by Janelle on March 24, 2003, at 14:21:03

8th week on lex,took 5-6 weeks to kick in side efects,anxious at first then NONE,but very very sleepy in mornings ,for a while , good luck


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:male34 thread:211927
URL: http://www.dr-bob.org/babble/20030319/msgs/212282.html